Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 05:00 AM
Christine Lake
Guest
 
Posts: n/a
Default Trileptal

My daughter is 16 years old. She had her first seizure when she was 5 months old. She was on Phenobarbitol for 2 years. She had been seizure free until now. She was prescribed Trileptal, 150 mg in A.M. and 150 mg inP.M.. I have to say her mood swings are making her and everyone around her crazy. One minute happy easy going and 5 minutes later she is mad at the world. She tells me she is sorry and can't help it and is very upset over not being able to control her emotions better. She experiences tiredness after taking the medicine,cannot concentrate,thinks she sees something out of the corner of her eye,has a midday rush of energy and then gets exhausted,she feels like she is gaining weight, has numbness in her left upper arm. The bottom line is we want her off this medicine and to find out if there something else available to help keep the seizures away. She has been on the medicine since March 25th, 2005. Her dose was just raised to 150mg in A.M. and 300mg in P.M.. She has not experienced another seizure since March but her side effects of the medicine has increased.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal Sandi Trileptal 1 11-21-2007 05:04 PM
trileptal Shelia Trileptal 0 12-03-2005 06:00 AM
Trileptal Bill Trileptal 6 12-03-2005 06:00 AM
Trileptal Jen Trileptal 2 12-03-2005 06:00 AM
trileptal Sherry Trileptal 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:09 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.